Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    ultrasound today
    avatar
    jen198 posted:
    I'm on my third round of clomid, first round was 50mg and the last two months were at 100mg. I am having some cramps/pains so I called and asked the nurse to check with my Dr to see if that was a normal side effect. So needless to say my Dr wants to do a ultrasound to see if any cyst have formed from taking clomid. Anyone ever deal with this? what should I expect and will I still be able to take clomid or will I have to try a new fertility treatment? Thanks for all your help
    Reply
     
    avatar
    kzim517 responded:
    It's not uncommon... I haven't experienced this first-hand (yet) but have discussed this with my NP. Typically you would just take a month off from the Clomid and monitor the cysts to make sure they are getting smaller when not being stimulated by the medication. Then you can resume taking it. Your doctor may decide something different, but I think this is usually the way it is handled. Otherwise, there is another medication called Femara that I think is an alternative.
    Hopefully this is not the case and you are feeling better soon!
     
    avatar
    smurfette84 responded:
    Cysts are a fairly-ish common side effect. I currently have one myself (found beginning of Jan). It's rough to deal with as your doctor will likely pull you off of clomid until it's gone or is small enough to resume taking the medicine. Expectations: I have a dull ache on the side with the cyst. I don't know if this is common, my doctor didn't say. I feel pain if it's pushed.

    Did AF come yet this cycle? My dr did say that sometimes these types of cysts form in early (early) pregnancy to give extra hormones to the growing fetus. If AF has come, then this isn't the case. :(

    As to whether you can continue, that's really up to your doctor.


    Spotlight: Member Stories

    Hi, I'm Kit. My husband and I have been married since 5/07 and have been TTC since 3/08. I've had all the initial testing done including CD3 a...More

    Helpful Tips

    Three Chinese food therapies for hydrosalpinx patients
    Chinese food therapy (also known as dietary therapy and nutrition therapy) is not only effective in health maintenance, but also ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.